# SDR FDEA201702110520

- Difficulty date: February 11, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 24,314 hours, 13,439 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5398065800800
- Condition: Damaged
- Location: Accessory Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESSORY COMPARTMENT  FLOOR PANEL 171BF CORNER FOUND BROKEN.  A NEW FLOOR PANEL WAS FABRICATED IAW SRZ-25-005.  MAJOR REPAIR.
